# SDR ASAA2018102326582

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,327 hours, 11,159 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILTER INDICATOR HAS EXTENDED. GROUNDED - YES. SERVICED APU OIL FILTER INDICATOR REF AMM 49-91-13.
